Finite groups with two rows which differ in only one entry in character tables
Czechoslovak Mathematical Journal, Tome 71 (2021) no. 3, pp. 655-662
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $G$ be a finite group. If $G$ has two rows which differ in only one entry in the character table, we call $G$ an RD1-group. We investigate the character tables of RD1-groups and get some necessary and sufficient conditions about RD1-groups.
Let $G$ be a finite group. If $G$ has two rows which differ in only one entry in the character table, we call $G$ an RD1-group. We investigate the character tables of RD1-groups and get some necessary and sufficient conditions about RD1-groups.
DOI :
10.21136/CMJ.2021.0482-19
Classification :
20C15
Keywords: finite group; irreducible character; character table
Keywords: finite group; irreducible character; character table
@article{10_21136_CMJ_2021_0482_19,
author = {Wang, Wenyang and Du, Ni},
title = {Finite groups with two rows which differ in only one entry in character tables},
journal = {Czechoslovak Mathematical Journal},
pages = {655--662},
year = {2021},
volume = {71},
number = {3},
doi = {10.21136/CMJ.2021.0482-19},
mrnumber = {4295237},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2021.0482-19/}
}
TY - JOUR AU - Wang, Wenyang AU - Du, Ni TI - Finite groups with two rows which differ in only one entry in character tables JO - Czechoslovak Mathematical Journal PY - 2021 SP - 655 EP - 662 VL - 71 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2021.0482-19/ DO - 10.21136/CMJ.2021.0482-19 LA - en ID - 10_21136_CMJ_2021_0482_19 ER -
%0 Journal Article %A Wang, Wenyang %A Du, Ni %T Finite groups with two rows which differ in only one entry in character tables %J Czechoslovak Mathematical Journal %D 2021 %P 655-662 %V 71 %N 3 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2021.0482-19/ %R 10.21136/CMJ.2021.0482-19 %G en %F 10_21136_CMJ_2021_0482_19
Wang, Wenyang; Du, Ni. Finite groups with two rows which differ in only one entry in character tables. Czechoslovak Mathematical Journal, Tome 71 (2021) no. 3, pp. 655-662. doi: 10.21136/CMJ.2021.0482-19
Cité par Sources :